# SDR CHQA201100460

- Difficulty date: November 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 27,352 hours, 25,908 cycles
- Engine: Allsn AE3007A
- Engine time: 24,144 hours, 22,842 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 0132ADT
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THEY RECEIVED A BLEED 2 LOW TEMP MESSAGE ON THE EICAS.  THE CREW DIVERTED TO KLGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BLEED 2 OUTLET TEMPERATURE SENSOR.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
